# SDR 95ZZZX5093

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SL
- Make and model: Bell 206L-1
- Aircraft serial: 45235
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Condition: Defective
- Location: Cockpit Attitude
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT PUTS OUT ERRATIC PUFFING NOISES.  FLAG NEVER RETRACTS.  SUSPECT IMPROPER BENCH CHECK TECHNICALS.
